# SDR SWAA2021081095274

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS847 RBL23 WL163. ; / REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9; [02] REMOVED INTERCOSTAL AT AFT CARGO BAY BS847 RBL23 WL163. THIS PART DOES NOT HAVE ENTRY ON THE LOWER DAMAGED THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9; [03] REMOVED INTERCOSTAL AT AFT CARGO BAY BS847 RBL23 WL163.THIS PART DOES NOT HAVE ENTRY ON THE LOWER ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9; [04] REMOVED INTERCOSTAL AT AFT CARGO BAY BS847 RBL23 WL163. REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9; [05] REMOVED INTERCOSTAL AT AFT CARGO BAY BS847 RBL23 WL163.REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9; [06] REMOVED CORROSION ON INTERCOSTAL AT BS 847; RBL23; WL 163 PER SRM51-10-02-0G-0 REMAINING THICKNESS IS 0.048'; ORIGINAL THICKNESS IS 0.063' FOUND TO BE OUT OF LIMITS; REWORKED AREA PER B737-700 SRM53-60-15-1A-1; ALLOWABLE DAMAGE PARAG. 4.C (2 [07] FABRICATED NEW INTERCOSTAL P/N 146A8322-12 FROM SHEET 7075-0 CLAD 0.063' LOT # 1407552-1; AT BS 847; RBL23; WL 163 IAW BOEING DWG 146A8322 ID:- REV:R AND SRM 51-30-01-0G-0[14] INSTALLED NEW INTERCOSTAL AT AFT CARGO BAY BBS 847 TO BS 855 RBL 23 WL 163 IAW SRM 51-40-02 AND DWG 146A8321;
